# SDR DL72W951440

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261X
- Condition: Cracked
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 MID FLAP WAS FOUND TO HAVE THE ATTACH ANGLE AT I/B AFT FLAP TRACK CUTOUT CRACKED.  THIS DAMAGED WAS REPAIRED PER MM 57-52-0 PG 807 FIG 802.  ALSO, THE THRUST BEARING RETAINER BOLT HOLE CORRODED AT BOTTOM O/B SIDE OF I/B CARRIAGE SUPPORT FITTING.  THIS WAS REPAIRED PER SRM 57-50-4 FIG 14.  FOUND AT HMV, SHOP INSP.
